Alert archive / California / Gale Watches in 2017
Gale Watch 31, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Nov 23, 2017, 3:16 PM PST. It took effect at Nov 25, 2017, 3:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 23, 2017, 3:16 PM PST (23:16 UTC)
- In effect from
- Nov 25, 2017, 3:00 PM PST
- Expired
- Nov 24, 2017, 3:24 PM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted.
668 WHUS76 KEKA 232316 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 316 PM PST THU NOV 23 2017 PZZ470-240715- /O.NEW.KEKA.GL.A.0031.171125T2300Z-171126T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 316 PM PST THU NOV 23 2017 ...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... * WINDS...S INCREASING TO 25 TO 35 KT WITH GUSTS TO 45 KT BY LATE SATURDAY AFTERNOON. * SEAS...S BUILDING TO 13 TO 15 FT AT 10 SECONDS BY SATURDAY NIGHT ALONG WITH NW SWELL BUILDING TO 10 FT AT 18 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ PZZ475-240715- /O.NEW.KEKA.GL.A.0031.171126T0200Z-171126T0800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 316 PM PST THU NOV 23 2017 ...GALE WATCH IN EFFECT SATURDAY EVENING... * WINDS...S INCREASING TO 25 TO 35 KT WITH GUSTS TO 45 KT BY SATURDAY EVENING. * SEAS...S BUILDING TO 10 TO 12 FT AT 9 SECONDS BY SATURDAY NIGHT ALONG WITH NW SWELL BUILDING TO 8 FT AT 18 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$
4 follow-up statements
734 WHUS76 KEKA 240415 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 815 PM PST THU NOV 23 2017 PZZ470-241215- /O.CON.KEKA.GL.A.0031.171125T2300Z-171126T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 815 PM PST THU NOV 23 2017 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... * WINDS...S INCREASING TO 25 TO 35 KT WITH GUSTS TO 45 KT BY LATE SATURDAY AFTERNOON. * SEAS...S BUILDING TO 13 TO 15 FT AT 10 SECONDS BY SATURDAY NIGHT ALONG WITH NW SWELL BUILDING TO 10 FT AT 18 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ PZZ475-241215- /O.CON.KEKA.GL.A.0031.171126T0200Z-171126T0800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 815 PM PST THU NOV 23 2017 ...GALE WATCH REMAINS IN EFFECT SATURDAY EVENING... * WINDS...S INCREASING TO 25 TO 35 KT WITH GUSTS TO 45 KT BY SATURDAY EVENING. * SEAS...S BUILDING TO 10 TO 12 FT AT 9 SECONDS BY SATURDAY NIGHT ALONG WITH NW SWELL BUILDING TO 8 FT AT 18 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$
307 WHUS76 KEKA 241035 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 235 AM PST FRI NOV 24 2017 PZZ470-241845- /O.CON.KEKA.GL.A.0031.171125T2300Z-171126T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 235 AM PST FRI NOV 24 2017 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... * WINDS...SOUTH INCREASING TO 25 TO 35 KT WITH GUSTS TO 45 KT BY LATE SATURDAY AFTERNOON. * SEAS...SOUTH BUILDING TO 13 TO 15 FT AT 10 SECONDS BY SATURDAY NIGHT ALONG WITH NW SWELL BUILDING TO 10 FT AT 18 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ PZZ475-241845- /O.CON.KEKA.GL.A.0031.171126T0200Z-171126T0800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 235 AM PST FRI NOV 24 2017 ...GALE WATCH REMAINS IN EFFECT SATURDAY EVENING... * WINDS...S INCREASING TO 25 TO 35 KT WITH GUSTS TO 45 KT BY SATURDAY EVENING. * SEAS...S BUILDING TO 10 TO 12 FT AT 9 SECONDS BY SATURDAY NIGHT ALONG WITH NW SWELL BUILDING TO 8 FT AT 18 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$
548 WHUS76 KEKA 241704 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 904 AM PST FRI NOV 24 2017 PZZ470-250115- /O.CON.KEKA.GL.A.0031.171125T2300Z-171126T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 904 AM PST FRI NOV 24 2017 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... * WINDS...S INCREASING TO 25 TO 35 KT WITH GUSTS TO 45 KT BY LATE SATURDAY AFTERNOON. * SEAS...S BUILDING TO 13 TO 15 FT AT 10 SECONDS BY SATURDAY NIGHT ALONG WITH NW SWELL BUILDING TO 10 FT AT 18 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ PZZ475-250115- /O.CON.KEKA.GL.A.0031.171126T0200Z-171126T0800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 904 AM PST FRI NOV 24 2017 ...GALE WATCH REMAINS IN EFFECT SATURDAY EVENING... * WINDS...S INCREASING TO 25 TO 35 KT WITH GUSTS TO 45 KT BY SATURDAY EVENING. * SEAS...S BUILDING TO 10 TO 12 FT AT 9 SECONDS BY SATURDAY NIGHT ALONG WITH NW SWELL BUILDING TO 8 FT AT 18 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$
402 WHUS76 KEKA 242324 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 324 PM PST FRI NOV 24 2017 PZZ470-250730- /O.NEW.KEKA.SC.Y.0123.171125T2000Z-171125T2300Z/ /O.UPG.KEKA.GL.A.0031.171125T2300Z-171126T1100Z/ /O.NEW.KEKA.GL.W.0054.171125T2300Z-171126T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 324 PM PST FRI NOV 24 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 3 PM SATURDAY... ...GALE WARNING IN EFFECT FROM 3 PM SATURDAY TO 3 AM SUNDAY... * WINDS...S INCREASING TO 25 TO 35 KT WITH GUSTS TO 45 KT BY LATE SATURDAY AFTERNOON. * SEAS...S BUILDING TO 13 TO 15 FT AT 10 SECONDS BY SATURDAY NIGHT ALONG WITH NW SWELL BUILDING TO 9 FT AT 17 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-250730- /O.NEW.KEKA.SC.Y.0123.171125T2000Z-171126T0200Z/ /O.UPG.KEKA.GL.A.0031.171126T0200Z-171126T0800Z/ /O.NEW.KEKA.GL.W.0054.171126T0200Z-171126T0800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 324 PM PST FRI NOV 24 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM SATURDAY... ...GALE WARNING IN EFFECT FROM 6 PM SATURDAY TO MIDNIGHT SATURDAY NIGHT... * WINDS...S INCREASING TO 25 TO 35 KT WITH GUSTS TO 45 KT BY SATURDAY EVENING. * SEAS...S BUILDING TO 10 TO 12 FT AT 9 SECONDS BY SATURDAY NIGHT ALONG WITH NW SWELL BUILDING TO 7 TO 9 FT AT 16 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-250730- /O.NEW.KEKA.SC.Y.0123.171125T2300Z-171127T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 324 PM PST FRI NOV 24 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 9 PM SUNDAY... * WINDS...S INCREASING TO 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT BY SATURDAY AFTERNOON. * WAVES...SW BUILDING TO 5 TO 7 FT AT 7 SECONDS SATURDAY NIGHT ALONG WITH NW SWELL BUILDING TO 8 TO 10 FT AT 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-250730- /O.NEW.KEKA.SC.Y.0123.171125T2300Z-171126T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 324 PM PST FRI NOV 24 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 3 AM SUNDAY... * WINDS...SE INCREASING TO 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT BY SATURDAY AFTERNOON. * WAVES...SW BUILDING TO 5 TO 7 FT AT 7 SECONDS SATURDAY NIGHT ALONG WITH NW SWELL BUILDING TO 8 TO 10 FT AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Nov 23, 5:06 AM PST, 10 hours 10 minutes earlier.
Area forecast discussion, Nov 23, 5:06 AM PST, 10 hours 10 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
506 AM PST Thu Nov 23 2017
.SYNOPSIS...Showery but mild conditions are expected much of the
day today, especially in Humboldt and Del Norte counties. Dry
conditions are expected Friday and Saturday, with wet and windy
conditions expected late Saturday through Monday. Weather may
result in travel impacts over the weekend, so holiday travelers
should be sure to monitor conditions and plan accordingly.
&&
.DISCUSSION...
.SHORT TERM...Thursday through early Saturday...
Warm and showery conditions persist across much of
northern California early Thanksgiving morning as a plume of
subtropical moisture remains directed at the California coast.
These showers are expected to continue through the day and
evening, particularly across Humboldt and Del Norte counties,
resulting in a damp holiday for many. Residents of Mendocino and
eastern Trinity county will be a bit more fortunate, as these
areas will likely be a bit drier. A weak cold front will push
through the area late this evening and overnight, which will
result in a brief increase in rain intensity before diminishing
early Friday morning. The remainder of Friday and much of Saturday
are expected to be pleasant and dry as high pressure briefly
reclaims the area.
.LONG TERM...Late Saturday and beyond...
Holiday travelers can expect to contend with travel impacts at
varying times throughout the weekend...whether it's due to strong
winds, heavy rain and the increased potential of rockslides on
mountain roads, or high elevation snow. Be sure to monitor weather
conditions closely if you plan to travel and plan accordingly.
For more details on specific hazards, please see the discussion
below.
.WIND...
On Saturday, a storm system will gradually approach the NorCal
and Pacific Northwest Coast from the west, resulting in increasing
southeast winds. Much like what occurred early this week, these
downsloping southeast winds will result in abnormally warm
temperatures in the coastal lowlands Saturday, likely well into
the upper 60s and perhaps low 70s. Winds will steadily increase
through the evening and overnight, becoming quite strong in
exposed high elevations, including some highway passes, and
localized areas along the coast with favorable terrain (this wind
direction tends to be favorable for strong winds in the Eel River
Delta). Winds will diminish and veer to the southwest as the first
cold front moves onshore early Sunday morning. A second cold
front will move onshore overnight Sunday, ushering in another
round of strong winds...this time blowing out of the west. While
the ridgetop wind speeds may not be quite as strong during this
second round of winds as the first, strong winds may be more
widespread along the coastal lowlands due to both increased
atmospheric instability and the westerly direction. Winds will
diminish quickly during the day Monday.
.PRECIPITATION...
Precipitation will be a bit slower to materialize than the winds,
although its timing remains somewhat uncertain. What is certain
is that a warm front will pass through the region during the day
Saturday, and will be followed by a narrow plume of rich
subtropical moisture - i.e. an atmospheric river - directed at the
northwest California Coast. While some light rain may move
through the area Saturday afternoon as the initial warm front
passes, the more substantial precipitation is not expected to
begin until the previously mentioned atmospheric river begins to
move onshore and interact with the local terrain. Again, the
timing of this is still somewhat uncertain, but this forecast will
lean towards the slower timing of the North American Model and
the European Model which both increase precipitation Sunday
morning. This first wave of rain, whenever it does finally occur,
will be warm and will feature very high snow levels due to the
fact that it will have a direct tap into the tropics. Rain rates will
be generally moderate, although the warm nature of this rain may
lead to some locally heavier rates.
Rain will diminish as the first cold front moves inland later in
the day Sunday, but will be followed quickly by a second round of
rain Sunday evening through early Monday. This rain will be much
different in character due to rapidly cooling temperatures in
higher levels of the atmosphere, dynamic forcing associated with a
strong upper level storm system, and the presence of a pronounced
cold front. All of these factors will lead to a more showery and
convective precipitation mode...perhaps with embedded
thunderstorms and/or a narrow cold frontal rain band. Meanwhile,
snow levels will quickly fall to somewhere between 3000 and 4000
feet behind the cold front, and snow accumulations will be
possible at the pass levels of highways 36 and 3. Some stronger
convective showers may drive snow down to the 299 passes overnight
Sunday as well.
Showers will likely linger into Monday morning before diminishing.
While a weak cold front will pass the area Wednesday, mostly dry
and mild conditions are expected the remainder of the work week
next week. /BRC
&&
.AVIATION...A weakening front is draped over Northwest California
this morning. This front will gradually shift east through the
day into tonight bringing light showers to much of the area,
particularly to Del Norte and northern Humboldt counties. MVFR or
LIFR conditions will be possible in and around shower activity
through this evening. Rain showers will decrease in coverage
tonight, however valley trapped moisture will potentially keep low
ceilings in place overnight while at the same time any areas that
clear out could quickly see a development of fog into the Friday
morning hours. /RPA
&&
.MARINE...A weakening front will move east of the waters tonight
allowing surface high pressure to build over Northwest California.
This will result in light winds and subsiding seas over the next
24-36 hours. However, southerly winds will increase rapidly once
again on Saturday as the next storm system develops off the west
coast and moves northeast toward the Pacific Northwest. Gale force
winds are looking likely with this system Saturday afternoon and
night, especially in the northern outer waters where gusts to
storm force may be possible as a strong coastal jet develops. A
brief decrease in wind speeds is expected Sunday morning with
winds expected to ramp back up again Sunday afternoon or evening
as another low quickly advances toward the region. Depending on
this low's track, strong westerlies may develop over the coastal
waters Sunday afternoon/night along with the the potential for
small hail in stronger rain showers.
Steep, short period seas will develop during each period of
strong southerly or westerly winds. In addition to the steep seas
a large westerly swell will also build into the waters Sunday into
Monday with heights of 13-17 feet at 14 seconds. /RPA
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 4 AM PST early this morning for
PZZ470.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Nov 23, 3:34 AM PST, 11 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 334 AM PST Thu Nov 23 2017 CAZ101-103-104-109-112-113-241145- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 334 AM PST Thu Nov 23 2017 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Periodic strong winds can be expected Saturday through Monday, particularly along ridgetops. Snow levels are expected to fall to between 3000 and 4000 feet late Sunday and Monday, and light snow accumulations will be possible on a few interior highway passes. Periods of moderate to heavy rain may increase the threat of rock and mudslides in steep terrain late Saturday through early Monday, potentially impacting holiday travel. Building surf is expected along area beaches over the weekend, particularly Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-105>108-110-111-241145- Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northwestern Mendocino Interior-Northeastern Mendocino Interior- 334 AM PST Thu Nov 23 2017 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Periodic strong winds can be expected Saturday through Monday, particularly along ridgetops. Snow levels are expected to fall to between 3000 and 4000 feet late Sunday and Monday, and light snow accumulations will be possible on a few interior highway passes. Periods of moderate to heavy rain may increase the threat of rock and mudslides in steep terrain late Saturday through early Monday, potentially impacting holiday travel. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.